# SDR DALA2025110308024

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,075 hours, 17,432 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD AFT OUTER CHORD CRACK AT STA 1809 AND S-12L LOWER.   THE FUSELAGE BULKHEAD AFT OUTER CHORD REMOVED AND REPLACED AS PER ER/A 629814-14 REV ORIGINAL PRI REV 0, COMPARED AND COMPLIED WITH ER/A 629814 REV ORIGINAL. NO DEVIATION. (1277521)
